# SDR MASA200602267

- Difficulty date: September 11, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 19,823 hours, 14,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ASH 2927 PHX - EMERGENCY FLOOR LIGHT STRIP AT ROW 8 WAS THE WRONG COLOR.  MX REPLACED IT WITH THE CORRECT COLOR STRIP.
